Journal of Applied Mathematics and Fluid Mechanics (JAMFM)
ISSN: 0974-3170

Editor in Chief:

Prof. Qasem M. Al-Mdallal
Department of Mathematical Sciences,
United Arab Emirates University,
United Arab Emirates

horizontal rule

Journal of Applied Mathematics and Fluid Mechanics (JAMFM) is a scholarly journal dedicated to the publication of original research in applied mathematics, fluid mechanics, and their related theoretical, computational, and practical applications. The journal emphasizes mathematical analysis, computational techniques, and modelling approaches that address scientific and engineering problems, including those arising in financial, biological, environmental, and industrial systems.

The journal also focuses on advances in the mathematical and computational foundations of fluid mechanics, covering a broad range of flow phenomena and physical environments. It welcomes theoretical investigations, numerical studies, and interdisciplinary research that contribute to the understanding, modelling, prediction, and analysis of fluid behaviour.

Aim and Scope
The journal aims to advance research in applied mathematics and fluid mechanics through the development of mathematical theories, computational methods, numerical techniques, and applications to complex scientific and engineering problems. The scope includes, but is not limited to:

Applied mathematics and mathematical analysis
Mathematical modelling and computational mathematics
Ordinary and partial differential equations
Nonlinear analysis and dynamical systems
Numerical analysis and computational methods
Mathematical optimization and scientific computing
Applied probability and stochastic modelling
Mathematical methods in engineering and physical sciences
Mathematical modelling in financial and economic systems
Mathematical methods in biological and life sciences
Fluid mechanics and fluid dynamics
Theoretical and computational fluid mechanics
Computational fluid dynamics (CFD)
Aerodynamics and aeronautical fluid mechanics
Gas dynamics and compressible flows
Incompressible and viscous fluid flows
Turbulence and flow stability
Boundary-layer theory and transport phenomena
Non-Newtonian fluid mechanics
Multiphase flows and interfacial phenomena
Heat and mass transfer in fluid systems
Environmental fluid dynamics
Geophysical fluid dynamics
Atmospheric and oceanic flows
Hydrodynamics and hydraulic flows
Magnetohydrodynamics and electrically conducting fluids
Fluid–structure interaction
Microfluidics and flows in confined geometries
Fluid dynamics of materials and industrial processes
Rheology and constitutive modelling of fluids
Numerical simulation and computational modelling of flow phenomena
Analytical and numerical methods for fluid flow equations
Stability, bifurcation and nonlinear behaviour in fluid systems
Applications of fluid mechanics in energy, aerospace and environmental engineering

The journal welcomes original research articles presenting rigorous mathematical analysis, innovative computational methods, numerical investigations, and well-founded applications in applied mathematics and fluid mechanics. Contributions should demonstrate methodological soundness and a clear advancement in mathematical understanding or the analysis of fluid-flow phenomena.

JAMFM, ISSN: 0974-3170 fulfils the UGC criteria for ethical publication - as per new UGC 9678711_PUBLIC-NOTICE-CARE

Submission: irpeditor@gmail.com or submission@irphjournals.com (submit your paper as email attachment).

horizontal rule

Types of Contributions
Research Articles: Research Articles should present original and substantive mathematical findings based on theoretical, analytical, computational, numerical or applied investigations. Manuscripts should explain the methods, assumptions, proofs, derivations, computational procedures and results sufficiently to permit appropriate scholarly evaluation.

Short Communications: Short Communications are intended for concise reports of significant and well-defined mathematical results. They may present focused theoretical findings, new propositions or methods, concise proofs, novel computational approaches, or other developments of clear relevance to the journal's scope.

Review Articles: The journal welcomes Review Articles that provide systematic, critical and well-structured examinations of significant developments in areas within the journal's scope. Reviews should synthesize relevant mathematical literature, assess established results and current approaches, and identify meaningful directions for further investigation. Review Articles are subject to the journal's peer-review process.

horizontal rule

Publication Frequency : two issues per year.
Article Preparation Template [Download - File]
Authors' Information

horizontal rule

Editorial Board Members
Peer Review Policy
Publication Ethics and Malpractice Statement

horizontal rule

Volume 2 No,1     (2010)

Volume 3 No.1     No.2   (2011)

Volume 4 No.1     No.2   No.3   (2012)

Volume 5 No. 1-2   (2013)

Volume 6 No. 1   (2014)

Volume 7 No. 1   (2015)

Volume 8 No. 1   (2016)

Volume 10 No. 1  (2018)

horizontal rule

Publication Ethics and Research Integrity
Copyright and Licensing

horizontal rule

IRPH Vision Map      |     Journals      |     Books      |     Indexing Information      |     Editorial Diversity      |     Contact Us      |     Archiving Information

Copyright © 2026 International Research Publication House. All Rights Reserved.